MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 15 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Style 15 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 15-286
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Granuloma (1876)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event of granuloma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: granuloma, rupture.
 
Event or Problem Description
Healthcare professional reported "rupture".Later sales representative reported on behalf of healthcare professional "rupture".Later healthcare professional reported "desire for larger implants", "ruptured", "sillicone granulomas" and "hole, non-specific".This record is for the left side.Device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Clarification of d6a partial date of 1-jan-2014 was provided.Additional and/or corrected data: d9, h3, h6.Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: rupture: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.Granuloma: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases and non penetrating nicks) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.

Brand Name
Style 15 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25850201
Report Number9617229-2026-13593
Device Sequence Number14816896
Product Code FTR
UDI-Device Identifier10888628001442
UDI-Public(01)10888628001442(17)180204
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2018
Device Catalogue Number15-286
Device Lot Number2426316
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer09/03/2026
09/21/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/17/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight133 LB
Patient RaceWhite